RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2011, том 16, выпуск 3-4, страницы 245–289 (Mi rcd438)  

Эта публикация цитируется в 9 научных статьях (всего в 9 статьях)

On Integrability of Hirota–Kimura Type Discretizations

Matteo Petrera, Andreas Pfadler, Yuri B. Suris

Institut für Mathematik, MA 7-2, Technische Universität Berlin, Str. des 17. Juni 136, 10623 Berlin, Germany

Аннотация: We give an overview of the integrability of the Hirota–Kimura discretizationmethod applied to algebraically completely integrable (a.c.i.) systems with quadratic vector fields. Along with the description of the basic mechanism of integrability (Hirota–Kimura bases), we provide the reader with a fairly complete list of the currently available results for concrete a.c.i. systems.

Ключевые слова: algebraic integrability, integrable systems, integrable discretizations, birational dynamics

DOI: https://doi.org/10.1134/S1560354711030051


Реферативные базы данных:

Тип публикации: Статья
MSC: 37K10, 14E05, 37J35, 37M15, 70E40
Поступила в редакцию: 03.08.2010
Принята в печать:24.10.2010
Язык публикации: английский

Образец цитирования: Matteo Petrera, Andreas Pfadler, Yuri B. Suris, “On Integrability of Hirota–Kimura Type Discretizations”, Regul. Chaotic Dyn., 16:3-4 (2011), 245–289

Цитирование в формате AMSBIB
\RBibitem{PetPfaSur11}
\by Matteo Petrera, Andreas Pfadler, Yuri B. Suris
\paper On Integrability of Hirota–Kimura Type Discretizations
\jour Regul. Chaotic Dyn.
\yr 2011
\vol 16
\issue 3-4
\pages 245--289
\mathnet{http://mi.mathnet.ru/rcd438}
\crossref{https://doi.org/10.1134/S1560354711030051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2810980}
\zmath{https://zbmath.org/?q=an:1258.37067}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd438
  • http://mi.mathnet.ru/rus/rcd/v16/i3/p245

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. И. А. Бизяев, В. В. Козлов, “Однородные системы с квадратичными интегралами, квазискобки Ли–Пуассона и метод Ковалевской”, Матем. сб., 206:12 (2015), 29–54  mathnet  crossref  mathscinet  adsnasa  elib; I. A. Bizyaev, V. V. Kozlov, “Homogeneous systems with quadratic integrals, Lie-Poisson quasibrackets, and Kovalevskaya's method”, Sb. Math., 206:12 (2015), 1682–1706  crossref  isi
    2. А. В. Цыганов, “Теорема Абеля и преобразования Бэклунда для уравнений Гамильтона–Якоби”, Современные проблемы механики, Сборник статей, Тр. МИАН, 295, МАИК «Наука/Интерпериодика», М., 2016, 261–291  mathnet  crossref  mathscinet  elib; A. V. Tsiganov, “Abel's theorem and Bäcklund transformations for the Hamilton–Jacobi equations”, Proc. Steklov Inst. Math., 295 (2016), 243–273  crossref  isi
    3. Tiwari A., Pattanaik S.R., Pati K.C., “Revisiting Parallel Car Parking Problem”, J. Appl. Math. Comput., 58:1-2 (2018), 257–272  crossref  mathscinet  zmath  isi  scopus
    4. Sahoo S.R., Sahoo S.P., Jena A., Pati K.C., “Optimal Control on Schrodinger Lie Group and the Behaviour of the Dynamics”, IMA J. Math. Control Inf., 35:1 (2018), 213–229  crossref  mathscinet  zmath  isi  scopus
    5. Celledoni E., Evripidou C., McLaren I D., Owren B., Quispel G.R.W., Tapley B.K., van der Kamp P.H., “Using Discrete Darboux Polynomials to Detect and Determine Preserved Measures and Integrals of Rational Maps”, J. Phys. A-Math. Theor., 52:31 (2019), 31LT01  crossref  isi  scopus
    6. Petrera M., Smirin J., Suris Yu.B., “Geometry of the Kahan Discretizations of Planar Quadratic Hamiltonian Systems”, Proc. R. Soc. A-Math. Phys. Eng. Sci., 475:2223 (2019), 20180761  crossref  mathscinet  zmath  isi  scopus
    7. Celledoni E., McLaren I D., Owren B., Quispel G.R.W., “Geometric and Integrability Properties of Kahan'S Method: the Preservation of Certain Quadratic Integrals”, J. Phys. A-Math. Theor., 52:6 (2019), 065201  crossref  mathscinet  zmath  isi  scopus
    8. van der Kamp P.H., Celledoni E., McLachlan I R., McLaren I D., Owren B., Quispel G.R.W., “Three Classes of Quadratic Vector Fields For Which the Kahan Discretisation Is the Root of a Generalised Manin Transformation”, J. Phys. A-Math. Theor., 52:4 (2019), 045204  crossref  zmath  isi  scopus
    9. Pop C., Ene R.-D., “Stability Problems and Analytical Integration For the Clebsch'S System”, Open Math., 17 (2019), 242–259  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:194
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020